Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 67, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 29, 2016, 8:03 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2016, 8:03 PM CDT (01:03 UTC)
- Expired
- Jul 29, 2016, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
198
WGUS54 KLZK 300103
FFWLZK
ARC019-059-097-109-300400-
/O.NEW.KLZK.FF.W.0067.160730T0103Z-160730T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT FRI JUL 29 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHEASTERN PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHERN CLARK COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHWESTERN HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 1100 PM CDT
* AT 802 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF
RAIN HAVE FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARKADELPHIA... GLENWOOD...
AMITY... CADDO VALLEY...
GUM SPRINGS IN CLARK COUNTY... DEGRAY LAKE STATE PARK...
FRIENDSHIP... BISMARCK...
ALPINE... BONNERDALE...
JOAN... BEAR CREEK PUBLIC USE AREA...
SALEM IN PIKE COUNTY... WELSH...
GRIFFITHTOWN... CADDO GAP...
LOWER LAKE RECREATION AREA... ROSBORO...
POINT CEDAR... KIRBY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3441 9362 3441 9342 3440 9341 3440 9337
3437 9318 3420 9288 3398 9289 3413 9327
3420 9369
$$
CAVANAUGH1 follow-up statement
329
WGUS74 KLZK 300352
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 PM CDT FRI JUL 29 2016
ARC019-059-097-109-300402-
/O.EXP.KLZK.FF.W.0067.000000T0000Z-160730T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY AR-PIKE AR-CLARK AR-HOT SPRING AR-
1052 PM CDT FRI JUL 29 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MONTGOMERY...NORTHEASTERN
PIKE...NORTHERN CLARK AND SOUTHWESTERN HOT SPRING COUNTIES WILL
EXPIRE AT 1100 PM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3441 9362 3441 9342 3440 9341 3440 9337
3437 9318 3420 9288 3398 9289 3413 9327
3420 9369
$$
226What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:45 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 29, 6:45 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion...Update for Aviation National Weather Service Little Rock AR 645 PM CDT FRI JUL 29 2016 .Aviation... Evening convection is on-going at Taf time and central and southern Tafs will have VCTS and Tempo groups included this evening to around midnight. Patchy MVFR ceilings and visibility with storms. Overnight at Taf sites that received rain areas of MVFR will be seen as well as isolated IFR conditions will be possible. Winds will be light from the south while light and variable away from storms. On Saturday clouds will start the day then partly cloudy with convection from time to time. (59) && .Prev Discussion.../ Issued 240 PM CDT FRI JUL 29 2016/ .SHORT TERM...Tonight Through Sunday Widespread convection will continue across roughly the northern half of the state this afternoon and evening before diurnal trends lead to dissipation of storms. In the meantime some of these storms will continue to be strong to severe...with damaging winds and some hail being a distinct possibility. Otherwise...northwesterly flow aloft will continue over the region through the first half of this weekend before an upper ridge begins to build in from the southwest...displacing the upper level northwesterly flow off towards the Ohio River Valley area. Until that time however...nocturnal MCS and afternoon showers and thunderstorms are expect. As such fairly broad-brushed chance PoPs will be in the forecast through the remainder of the short term period. Temperatures will remain around or slightly below seasonal norms...especially during the afternoon hours. && .LONG TERM...Sunday night Through Friday Ridging will build back into the region during the period, with only isolated to scattered, diurnally-driven showers and thunderstorms expected. Humidity will remain high, and by mid-week, heat index values could approach or exceed 105 degrees in places. By the end of the period, influence of the ridge should begin to wane. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 73 89 72 90 / 30 40 50 50 Camden AR 75 94 76 95 / 30 40 20 40 Harrison AR 69 86 70 89 / 30 40 50 40 Hot Springs AR 74 92 76 93 / 50 40 30 40 Little Rock AR 75 92 75 93 / 50 40 30 40 Monticello AR 75 92 76 93 / 30 40 30 40 Mount Ida AR 73 91 74 93 / 50 40 20 30 Mountain Home AR 70 87 70 89 / 20 40 50 50 Newport AR 73 89 73 90 / 40 40 50 50 Pine Bluff AR 73 92 74 93 / 40 40 30 40 Russellville AR 74 91 74 93 / 40 40 40 40 Searcy AR 74 91 73 91 / 50 40 40 40 Stuttgart AR 74 92 74 91 / 50 40 40 40 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...64 / Long Term...57
Hazardous weather outlook, Jul 29, 8:00 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 PM CDT FRI JUL 29 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 800 PM CDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS ARKANSAS AND DEVELOP SCATTERED TO AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY OVER CENTRAL AND SOUTHERN ARKANSAS. A LOWER CHANCE OF CONVECTION WILL BE POSSIBLE OVER NORTHERN ARKANSAS. AN ISOLATED RISK OF SEVERE STORMS WILL BE SEEN THIS EVENING OVER SOUTH CENTRAL AND SOUTHERN ARKANSAS. THE PRIMARY THREATS OF ANY SEVERE STORM WILL BE DAMAGING WINDS AND VERY HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING DUE TO THE SLOW MOVEMENT OF THE STORMS. LARGE HAIL IS A LOWER THREAT. THROUGH MIDNIGHT THE STORMS ARE EXPECTED TO SLOWLY WEAKEN THEN DISSIPATE AFTER MIDNIGHT. OVERNIGHT, THE CHANCE OF CONVECTION WILL REMAIN BUT BE LOWER AS WELL AS THE THREAT OF ANY SEVERE STORMS WILL BE LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH SUNDAY AS THE AREA REMAINS BETWEEN UPPER LEVEL RIDGES. THUNDERSTORM CHANCES WILL DECREASE MONDAY THROUGH THURSDAY AS THE RIDGE BUILDS OVER ARKANSAS AGAIN. OTHER THAN CLOUD TO GROUND LIGHTNING...SOME GUSTY WINDS COULD ALSO BE SEEN WITH SOME OF THE STRONGER STORMS. GIVEN THE SLOW MOVEMENT OF ANY STORMS... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...RESULTING IN AN ISOLATED FLASH FLOOD THREAT. THE THREAT FOR ANY SEVERE STORMS WILL REMAIN ISOLATED AND LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS ARE REQUESTED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 51/59
In the hours before
Special weather statement, Jul 29, 5:47 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 547 PM CDT FRI JUL 29 2016 ARZ037-040-292330- SCOTT AR-POLK AR- 547 PM CDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT AND NORTHERN POLK COUNTIES UNTIL 630 PM CDT... AT 546 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR BEAUCHAMP...OR 16 MILES WEST OF WALDRON...MOVING EAST AT 25 MPH. SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALDRON... BEAUCHAMP... OLIVER... QUEEN WILHELMINA STATE PARK... MORGAN SPRINGS... MOUNTAIN FORK... BATES... ACORN... BLACK FORK... BLACK FORK MOUNTAIN WILDERNESS... RICH MOUNTAIN... CAUTHRON... EAGLETON... Y CITY... HON... WINFIELD... BOLES... NEEDMORE... PARKS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3493 9444 3497 9396 3463 9396 3464 9446 TIME...MOT...LOC 2246Z 272DEG 23KT 3481 9436 59
Special weather statement, Jul 29, 6:00 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 600 PM CDT FRI JUL 29 2016 ARZ053-054-062-292330- HOT SPRING AR-DALLAS AR-CLARK AR- 600 PM CDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAS... NORTHEASTERN CLARK AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 630 PM CDT... AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARKADELPHIA...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ARKADELPHIA... CADDO VALLEY... GUM SPRINGS IN CLARK COUNTY... FRIENDSHIP... DALARK... GRIFFITHTOWN... JOAN... LOWER LAKE RECREATION AREA... MANNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3407 9319 3422 9316 3423 9274 3399 9278 TIME...MOT...LOC 2300Z 276DEG 7KT 3412 9295 226
Local storm report, Jul 29, 6:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SALEM 36.37N 91.82W
07/29/2016 E1.00 INCH FULTON AR LAW ENFORCEMENT
&&
EVENT NUMBER LZK1600080
JHOODLocal storm report, Jul 29, 7:03 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL LAKE MENA 34.58N 94.20W
07/29/2016 E1.00 INCH POLK AR TRAINED SPOTTER
VERY STRONG WINDS ALSO OBSERVED AT TIME OF REPORT.
&&
EVENT NUMBER LZK1600081
JHOODSpecial weather statement, Jul 29, 7:12 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT FRI JUL 29 2016
ARZ052>054-300045-
PIKE AR-HOT SPRING AR-CLARK AR-
712 PM CDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE...NORTHWESTERN
CLARK AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 745 PM CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AMITY...OR 22 MILES NORTHWEST OF ARKADELPHIA...MOVING EAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMITY... BISMARCK...
ALPINE... ROSBORO...
POINT CEDAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3434 9350 3434 9341 3438 9341 3435 9314
3416 9324 3423 9353
TIME...MOT...LOC 0011Z 283DEG 6KT 3429 9341
226Special weather statement, Jul 29, 7:29 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT FRI JUL 29 2016
ARZ037-040-041-052-300115-
PIKE AR-SCOTT AR-MONTGOMERY AR-POLK AR-
729 PM CDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...SOUTHERN
SCOTT...NORTHWESTERN PIKE AND POLK COUNTIES UNTIL 815 PM CDT...
AT 728 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF MENA
INTERMOUNTAIN AIRPORT TO NEAR WICKES...AND MOVING SOUTHEAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MENA... WICKES...
GRANNIS... HATFIELD...
ODEN... VANDERVOORT...
MCCAULEY... HARTLEY...
SHADY... COSSATOT RIVER STATE PARK...
BARD SPRINGS RECREATION AREA... MIMOSA...
QUEEN WILHELMINA STATE PARK... LITTLE MISSOURI FALLS RECREATIO...
MENA INTERMOUNTAIN AIRPORT... POLK COUNTY FAIRGROUNDS...
OPAL... MOUNTAIN FORK...
ALBERT PIKE RECREATION AREA... CANEY CREEK WILDERNESS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3473 9446 3475 9373 3416 9376 3416 9382
3418 9382 3419 9393 3435 9394 3436 9425
3421 9424 3419 9425 3419 9447
TIME...MOT...LOC 0028Z 302DEG 33KT 3454 9410 3427 9436
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:12 PM CDT | Special Weather Statement | LZK | Clark | 33 min |
| Jul 29, 7:29 PM CDT | Special Weather Statement | LZK | Polk | 46 min |
| Jul 29, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 40 min |
| Jul 30, 2:33 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 42 min |
| Jul 30, 2:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 27 min |
| Jul 30, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 26 min |
| Jul 30, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 39 min |
| Jul 30, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 33 min |
| Jul 30, 3:08 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 52 min |
| Jul 30, 3:21 PM CDT | Special Weather Statement | LZK | Scott | 39 min |
| Jul 30, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 41 min |
| Jul 30, 3:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 17 min |
| Jul 30, 4:21 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Jul 30, 4:26 PM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
| Jul 30, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 25 min |
| Jul 30, 4:36 PM CDT | Special Weather Statement | LZK | Hot Spring | 24 min |
| Jul 30, 4:45 PM CDT | Special Weather Statement | LZK | Pike | 30 min |
| Jul 30, 4:50 PM CDT | Special Weather Statement | LZK | Perry | 25 min |
| Jul 30, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 47 min |
| Jul 30, 5:00 PM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| Jul 30, 5:02 PM CDT | Special Weather Statement | LZK | Saline | 28 min |
| Jul 30, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 32 min |
| Jul 30, 5:35 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jul 30, 5:49 PM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Jul 30, 5:55 PM CDT | Special Weather Statement | LZK | Woodruff | 50 min |
| Jul 30, 6:07 PM CDT | Special Weather Statement | LZK | Cleveland | 23 min |
| Jul 30, 6:51 PM CDT | Special Weather Statement | LZK | Drew, Lincoln | 39 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.